# SDR SWIA200616133

- Difficulty date: January 12, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 32,587 hours, 42,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME CAP BETWEEN THE CENTER AND LEFT OMEGA BEAMS, FRAME 16 IS CORRODED IB FWD OF THE GALLEY.  REPLACED FRAME CAP BETWEEN THE CENTER OF LEFT OMEGA BEAMS FRAME IAW 51-42-06, 51-42-13, AND 51-21-11 SRM.
